Advanced Search
MyIDEAS: Login to save this article or follow this journal

The set of sunspot equilibria in economies with incomplete financial markets: variable asset prices

Contents:

Author Info

  • Tito Pietra

    ()
    (S.E.T. and Università di Modena e Reggio Emilia, Dipartimento di Economia Politica, V. le Berengario 51, 41100 Modena, ITALY)

Abstract

I consider the set of equilibria of two-period economies with S extrinsic states of nature in the second period and I assets with linearly independent nominal payoffs. Asset prices are variable. If the number of agents is greater than (S-I), the payoff matrix is in general position and S $\ge$ 2I, the set of equilibrium allocations generically (in utility function space) contains a smooth manifold of dimension (S-1). Moreover, the map from states o f nature to equilibrium allocations (restricted to this manifold) is one-to-one at each equilibrium.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://link.springer.de/link/service/journals/00199/papers/1018003/10180649.pdf
Download Restriction: Access to the full text of the articles in this series is restricted

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Springer in its journal Economic Theory.

Volume (Year): 18 (2001)
Issue (Month): 3 ()
Pages: 649-659

as in new window
Handle: RePEc:spr:joecth:v:18:y:2001:i:3:p:649-659

Note: Received: February 23, 1998; revised version: June 1, 2000
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00199/index.htm

Order Information:
Web: http://link.springer.de/orders.htm

Related research

Keywords: Sunspot equilibria.;

Find related papers by JEL classification:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Alessandro, CITANNA & SCHMEDDERS, Karl, 2002. "Controlling price volatility through financial innovation," Les Cahiers de Recherche 749, HEC Paris.
  2. M. Salto & T. Pietra, 2011. "Welfare and excess volatility of exchange rates," Working Papers wp758, Dipartimento Scienze Economiche, Universita' di Bologna.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:spr:joecth:v:18:y:2001:i:3:p:649-659. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.